# SDR ASAA0782102

- Difficulty date: October 14, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- Aircraft time: 51,967 hours, 25,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061221
- Condition: Corroded
- Location: Bs 1212-1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB CORRODED STA 1212 TO STR 1231.  REMOVED, CUT OUT DAMAGED AREA OF CUSP WEB, FABRICATED DOUBLER, LOCATED DRILLED AND INSTALLED DOUBLER REPAIR IAW MD80 SRM 53-05 PG 563 FIG 96.
